Skip to main content
Article
A table of definite integrals from the marriage of power and Fourier series
SCIENTIA, Series A: Mathematical Sciences (2015)
  • James Rosado
  • Thomas J. Osler, Rowan University
Disciplines
Publication Date
2015
Citation Information
James Rosado and Thomas J. Osler. "A table of definite integrals from the marriage of power and Fourier series" SCIENTIA, Series A: Mathematical Sciences Vol. 26 (2015) p. 77 - 82 ISSN: 0716-8446
Available at: http://works.bepress.com/thomas-osler/5/